Top
20
Doctor insights on: Does Amoxicillin Cause Red Anus Rash

Share
1

1
Can 875mg amoxicillin twicedaily cause face flushing? No rash just red face.

Can 875mg amoxicillin twicedaily cause face flushing? No rash just red face.

Amoxicillin allergy.: 29 F asks if 875 mg amoxicillin bid cause face flushing? No rash just red face. ANS: YES. So tell the Dr. Who gave it to you and see them or send picture. Or send us a picture. Unless taking for severe infection would stop till certain. ...Read more

Amoxicillin (Definition)

Amoxicillin is in the penicillin class of antibiotics. All penicillins are distinguished by the presence of a beta-lactam ring, and are known to kill bacteria by inhibiting synthesis (production) ...Read more


2

2
Yeast inf. From amoxicillin lastest 2.5 weeks. Also caused burning with urination. Is this normal? Doc. Also tested for herpes b/c red rash present.

Yeast inf. From amoxicillin lastest 2.5 weeks. Also caused burning with urination. Is this normal? Doc. Also tested for herpes b/c red rash present.

Yeast inf. From amox: First, were you treated for yeast infection? If so vaginal cream or Diflucam?
Some women are resistant to normal treatments, and might require extended duration for these medications. Also could be a UTI that keeps irritating the skin.
Another concern is underlying Diabetes, with pts. Taking much longer to rid of infections.
Anemia or immunosuppresion from diseases can affect healing times. ...Read more

4

4
An itch in vagina &anus area, been taking amoxicillin for throat infection so maybe a yeast infc.? And now tiny itchy red bumps on lower ab- help!

An itch in vagina &anus area, been taking amoxicillin for throat infection so maybe a yeast infc.? And now tiny itchy red bumps on lower ab- help!

Allergic reaction: The itch can be due to a yeast infection secondary to taking the amoxicillin. The itchy red bumps can be signs of an allergic reaction to the medication. Show it to your doctor and stop taking the medicine until you do. ...Read more

See 1 more doctor answer
5

5
Doc diagnosed herpes (shingles) (red rashes on right scalp, cheek & neck with fever) but prescribed amoxicillin+clavulanate combi. Is this any good?

Doc diagnosed herpes (shingles) (red rashes on right scalp, cheek & neck with fever) but prescribed amoxicillin+clavulanate combi. Is this any good?

Viral infection: The medication you've bee prescribed is Not a customary treatment for herpes zoster infection. I generally prescribe Valtrex™ Or similar. Your treating MD may be treating you for a bacterial infection you've been diagnosed. Check with your doctor to have a clarification, or seek a second opinion. ...Read more

7

7
Son may have a yeast infection he has been on amoxicillin now he has a rash on his butt and penis is red swelled up it doesn't look like diaper rash?

Son may have a yeast infection he has been on amoxicillin now he has a rash on his butt and penis is red swelled up it doesn't look like diaper rash?

Quite possibly yeast: Yeast rash is a frequent complication of the use of antibiotics in children. No one antibiotic is necessarily worse than another--but prolonged use of antibiotics seems to more often trigger yeast rashes. Thrush or oral candidiasis often can presage yeast rashes as well. You might want to look for milky white patches on your son's inner cheek (inside his mouth); it does not wipe off. See your md. ...Read more

See 2 more doctor answers
8

8
Hi I've recently had a tooth infection that lead to bacterial tonsillitis and I've just finished a 7 day course of amoxicillin and on the 7th day I've developed a bodily rash that is quite itchy and the marks look a bit like light red 1-2mm diameter spot

Four things now!: 1. Stop the Amoxicillin immediately.
2. Take some OTC Benedryl as directions unless you can't for any reason.
3. Call you doctor for advice.
4. If your symptoms get worse or you have trouble breathing or swallowing, have someone take you to ER immediately. ...Read more

See 1 more doctor answer
10

10
6 year old finished 10 days of amoxicillin 24 hours ago. Now has red non-raised rash on arms and legs, bothering her much. Is she allergic?

6 year old finished 10 days of amoxicillin 24 hours ago. Now has red non-raised rash on arms and legs, bothering her much. Is she allergic?

Mgt: Allergic reactions to antibiotics can occur but more details are needed.
Is the rash blotchy? Does it fade? I would recommend being seen by your PCP. If there are any other symptoms such as respiratory or GI problems, please see the ED. ...Read more

11

11
I have a skin rash. On my arms and legs. Red stretches with psoriasis like crusting. Could this be an allergy to amoxicillin? I don't have scabies.

I have a skin rash. On my arms and legs. Red stretches with psoriasis like crusting. Could this be an allergy to amoxicillin? I don't have scabies.

See derm: Amoxicillin allergy usually does not cause a crusty rash. You need to see a dermatologist if this has been a persistent or recurrent problem. ...Read more

12

12
Strep throat, prescribed amoxicillin. Then red spots on top of hand, rash along both bottom sides of arms. Doc says unlikely allergic relation. STD?

Strep throat, prescribed amoxicillin. Then red spots on top of hand, rash along both bottom sides of arms. Doc says unlikely allergic relation. STD?

Strep related: There are at least two forms of rash associated with strep. One is related to a toxin released by living strep germs, typically flat, sand papery and rosey. Anther is a hive like eruption (bumps) that can be associated with it. There are a few STD associated rashes, but what you describe is not how they appear. ...Read more

13

13
What could cause a rash/rednees in the anus not around and little itching on and off every day or other day no pain no burning not intence itching?

What could cause a rash/rednees in the anus not around and little itching on and off every day or other day no pain no burning not intence itching?

Pruritus Ani: Anal itching may be the result of irritating chemicals in some foods, such as those found in spices and hot sauces. Similarly, some foods may directly or indirectly irritate your anus as they exit your colon. Common culprits include chocolate, alcohol, tomatoes and citrus fruits. Consuming certain beverages, including milk or caffeinated drinks. ...Read more

14

14
My 10months old baby been having rashes & redness ard his anus. Usually 3-1week recover. Comes and go easily.

My 10months old baby been having rashes & redness ard his anus. Usually 3-1week recover. Comes and go easily.

Pruritus ani: We call this condition as pruritus ani. Commonest cause is intolerance to milk products. If you are using formula milk/ pasturized milk which we adults use from groceries, consult your paediatrician who will recommend the right formula, substituting a non lactose containing preparation. ...Read more

15

15
My son is crying in pain with a sore anus but there is no redness or rashes.?

Age?: Many common reasons. Constipation with fecal impaction is common in some age groups. Also anal fissures are common in same group of children. Rarely, pinworms may cause pain instead of itch. Take him to the pediatrician to be checked out. ...Read more

16

16
I have red itchy rash from the anus to the vagina what might be the cause and how can I treat them?

I have red itchy rash from the anus to the vagina what might be the cause and how can I treat them?

Need eval.: These lesions need to be visualized & a history needs to be obtained in order to make an accurate diagnosis. Sometimes lab testing or biopsy is necessary. ...Read more

See 1 more doctor answer
17

17
On amoxicillin, 500mg, 3 pills a day. A few days later, my vag to anus is itchy & burning sensation. Caused yeast infection? Can I take probiotics?

On amoxicillin, 500mg, 3 pills a day. A few days later, my vag to anus is itchy & burning sensation. Caused yeast infection? Can I take probiotics?

Yeast medication: If you feel like you have a yeast infection then it is reasonable to try an over the counter yeast medication. These are available at any pharmacy. Probiotics are not likely to treat a true yeast infection ...Read more

18

18
Can augmentin (amoxicillin and clavulanate) cause rashes and if so how long will they last after stopping the antibiotic?

Yes. Up to 2 weeks.: Augmentin (amoxicillin and clavulanate) is Amoxicillin augmented with clavulanic acid. It enables Augmentin (amoxicillin and clavulanate) to kill bacteria resistant to amoxicillin. Like Amoxicillin Augmentin (amoxicillin and clavulanate) can cause an allergic rash - hives and angioedema usually appearing right after the 1st dose - or an Amoxicillin rash - red flat or raised spots that don't itch appearing on the 7-10th day of treatment. Once drug is stopped each rash is gone in 2 weeks. ...Read more

See 1 more doctor answer
20

20
My 9 month old was prescribed amoxicillian for an ear infection. After three days, little red rashes are on his body. Is it an allergic reaction?

My 9 month old was prescribed amoxicillian for an ear infection. After three days, little red rashes are on his body. Is it an allergic reaction?

Difficult to answer: Most commonly, the rash is associated with Amoxicillin is not a true allergy, but it is difficult to say without seeing the rash. I would recommend taking your infant to his pediatrician to be sure. ...Read more

See 1 more doctor answer

Anus (Definition)

The anus is the opening of the rectum, through which stool and flatus are passed. The anal canal is about an inch in length, and is ...Read more


Dr. John Chiu
2,661 Doctors shared insights

Rash (Definition)

A skin rash is a symptom in which a person has changes on part or all of his skin, such as color changes, bumps, blisters, oozing, peeling, ...Read more